# SDR FDEA201901090056

- Difficulty date: January 9, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 86,438 hours, 19,761 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION AT RIGHT HAND WING FIXED LEADING EDGE SKIN ADJACENT TO CUTOUT, CRACK INDICATION FOUND APPROXIMATELY 0.4" IN LENGTH AS MARKED AT CORNER NR 11 FUEL ACCESS DOOR AT FORWARD INBOARD CORNER AT XOS 610. REPAIR CARRIED OUT ON RIGHT HAND WING LEADING EDGE SKIN AT CORNER NR 11 FUEL ACCESS DOOR AT STATION XOS 610 AS PER SRM 57-40-01-2R FIGURE 201 REPAIR 18. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. TO CARRY OUT INITIAL INSPECTION AT NEXT "C" CHECK NOT EXCEEDING 24 MONTHS AND REPETITIVE INSPECTION AT EVERY "C" CHECK NOT EXCEEDING 24 MONTHS BY VISUAL INSPECTION METHOD AS PER SRM 57-40-01-2R TABLE 204 / REPAIR 18.
